Priapism induced by paclitaxel for injection (albumin bound)
Department of Pharmacy, Department of Biotherapy of Cancer Center, West China Hospital of Sichuan University, Chengdu 610041, China; West China School of Pharmacy, Sichuan University, Chengdu 610041, China
Abstract：A 66-year-old male urothelial carcinoma patient with liver and lymph node metastasis received an IV infusion of paclitaxel for injection (albumin bound) 400-mg on day 1 and tegafur, gimeracil and oteracil potassium capsules 50-mg orally twice daily on day 1 to day 14, the interval was 1 week, and each cycle was 21 days. A total of 9 cycles of chemotherapy were performed. The patient complained of priapism occurring about 15-hours (about 1: 00 of the next morning) after intravenous infusion of paclitaxel (albumin bound) in the cycles 1-5 and 7-9, which could disappear about 2 hours later. No special treatment was given. After that, paclitaxel for injection (albumin bound) was not used, and the patient did not have the above symptoms again after changing to immunotherapy as disease progresses. It was considered that the patient′s priapism might be related to paclitaxel for injection (albumin bound).